# SDR IPXA2574568

- Difficulty date: June 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 144N31106
- Condition: Damaged
- Location: Bs 1130-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO STRINGER 10 RT AT BS 1130-1180 DAMAGED IAW EO B757-5310-39504-A.  R & R STRINGER 10R, BS 1130-1180 IAW EO B757-5310-39504-A AND EA 120823.
